Previous |  Up |  Next


nonlinear and nonlocal evolution equations; Cahn-Hilliard type dynamics; phase transitions models; existence; uniqueness; long-time behaviour
The paper is devoted to the analysis of an abstract evolution inclusion with a non-invertible operator, motivated by problems arising in nonlocal phase separation modeling. Existence, uniqueness, and long-time behaviour of the solution to the related Cauchy problem are discussed in detail.
[1] A. Ambrosetti, G. Prodi: A Primer of Nonlinear Analysis. Cambridge Stud. Adv. Math., Vol. 34. Cambridge Univ. Press, Cambridge, 1995. MR 1336591
[2] J.-P. Aubin, I. Ekeland: Applied Nonlinear Analysis. John Wiley & Sons, New York, 1984. MR 0749753
[3] V. Barbu: Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff, Leyden, 1976. MR 0390843 | Zbl 0328.47035
[4] P. Bates, J. Han: The Neumann boundary problem for a nonlocal Cahn-Hilliard equation. J. Differ. Equations 212 (2005), 235–277. DOI 10.1016/j.jde.2004.07.003 | MR 2129092
[5] H. Brezis: Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Math. Studies, Vol.  5. North-Holland, Amsterdam, 1973. MR 0348562
[6] M. Brokate, J. Sprekels: Hysteresis and Phase Transitions. Appl. Math. Sci., Vol.  121. Springer-Verlag, New York, 1996. MR 1411908
[7] J. Cahn, J. Hilliard: Free energy of a nonuniform system. I.  Interfacial free energy. J. Chem. Phys. 28 (1958), 258–267.
[8] C. K. Chen, P. C. Fife: Nonlocal models of phase transitions in solids. Adv. Math. Sci. Appl. 10 (2000), 821–849. MR 1807453
[9] P. Colli: On some doubly nonlinear evolution equations in Banach spaces. Japan J.  Indust. Appl. Math. 9 (1992), 181–203. DOI 10.1007/BF03167565 | MR 1170721 | Zbl 0757.34051
[10] P. Colli, A. Visintin: On a class of doubly nonlinear evolution equations. Comm. Partial Differential Equations 15 (1990), 737–756. DOI 10.1080/03605309908820706 | MR 1070845
[11] N. Dunford, J.T. Schwartz: Linear Operators. Part  I. General Theory. Interscience Publishers, New York, 1958. MR 1009162
[12] T. Fukao, N. Kenmochi, and I. Pawlow: Transmission problems arising in Czochralski process of crystal growth. In: Mathematical Aspects of Modelling Structure Formation Phenomena. GAKUTO Internat. Ser. Math. Sci. Appl., Vol.  17, N. Kenmochi, M. Niezgódka, and M. Ôtani (eds.), Gakkotosho, Tokyo, 2001, pp. 228–243. MR 1932116
[13] H. Gajewski: On a nonlocal model of non-isothermal phase separation. Adv. Math. Sci. Appl. 12 (2002), 569–586. MR 1943981 | Zbl 1039.80001
[14] H. Gajewski, K. Zacharias: On a nonlocal phase separation model. J.  Math. Anal. Appl. 286 (2003), 11–31. DOI 10.1016/S0022-247X(02)00425-0 | MR 2009615
[15] G. Giacomin, J. L. Lebowitz: Phase segregation dynamics in particle systems with long range interactions. I.  Macroscopic limits. J.  Statist. Phys. 87 (1997), 37–61. MR 1453735
[16] G. Giacomin, J. L. Lebowitz: Phase segregation dynamics in particle systems with long range interactions. II.  Interface motion. SIAM J.  Appl. Math. 58 (1998), 1707–1729. DOI 10.1137/S0036139996313046 | MR 1638739
[17] A. Haraux: Systèmes dynamiques dissipatifs et applications. Rech. Math. Appl., Vol.  17. Masson, Paris, 1991. MR 1084372
[18] E. Hille, R. Phillips: Functional Analysis and Semigroups. Amer. Math. Soc. Colloq. Publ., Vol. 31. Am. Math. Soc., Providence, 1957. MR 0089373
[19] N. Kenmochi, M. Niezgódka, and I. Pawlow: Subdifferential operator approach to the Cahn-Hilliard equation with constraint. J. Differ. Equations 117 (1995), 320–356. DOI 10.1006/jdeq.1995.1056 | MR 1325801
[20] A. Miranville: Generalized Cahn-Hilliard equations based on a microforce balance. J.  Appl. Math. 4 (2003), 165–185. MR 1981620 | Zbl 1031.35003
[21] J. F.  Rodrigues: Variational methods in the Stefan problem. In: Phase Transitions and Hysteresis. Lecture Notes in Math., Vol.  1584, A. Visintin (ed.), Springer-Verlag, Berlin, 1994, pp. 147–212. MR 1321833 | Zbl 0819.35154
[22] M. Schechter: Principles of Functional Analysis. Academic Press, New York-London, 1971. MR 0445263 | Zbl 0211.14501
[23] J. Simon: Compact sets in the space $L^p(0,T;B)$. Ann. Mat. Pura Appl. 146 (1987), 65–96. MR 0916688
[24] K. Yosida: Functional Analysis. Springer-Verlag, Berlin, 1965. Zbl 0126.11504
Partner of
EuDML logo